I am an 18 year old female. About 2 weeks ago I was quite ill. Whenever I ate or drank anything (including water and indigestion or anti-acid medicine) within seconds of entering my stomach it would burn. It got worse the next day and I couldn't eat or drink without throwing up. When I inspected my vomit it had what appeared to be dark red blood in it, not sure though.
All the symptoms ended 2 days later, but the pain briefly moved from my stomach to cramps in my lower abdomen, I had mild diarrhoea with bits of mucus that contained red blood. After that pain passed and I didn't really look at my stool until yesterday when the water in the toilet had turned red and had spots of blood on TP, upon inspeaction found blood in my stool, was not in one area bits and little strands in mucus all over. I have no pain in my stomach and hardly any pain in my lower abdomen, if i do it is mild and lasts a few seconds.
Not sure if the two incidents are related but the blood is the same red colour, and bits of mucus are present.
Any advice would be greatly appreciated, will keep posted on what happens for anyone with similar symptoms.
Rectal bleeding and/or blood in vomit is not normal and should be medically investigated. You may wish to seek the advice of a G.I. specialist if your GP is unable to arrive at a firm and definite diagnosis.
Probably the most comprehensive tests are endoscopy and colonoscopy which can both be carried out at the same time and under common sedartion.
If you google rectal bleeding and blood in vomit you can learn more so that you are better prepared for your consultation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.